# SDR 99ZZZX3713

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99GA
- Make and model: Gulstm GIV
- Aircraft serial: 1198
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: DH31DA
- Condition: Separated
- Location: Tru
- Component: Hartman
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY 339A1K6 (AUX AC POWER) HAD A LOOSE C1 TERMINAL POST THAT RESULTED IN THE LOSS OF THE C-PHASE DURING EXTERNAL AC POWER OPERATION.  SYMPTOMS WERE LOW TRU OUTPUT VOLTAGE AND POOR BATTERY CHARGING.  WHEN REMOVING THE RELAY, TEMRINAL POST B1 SEPARATED FROM THE RELAY.  FAILED RELAY, HARTMAN P/N DH-31DA HAD BEEN PREVIOUSLY REPLACED FOR LOOSE TERMINALS THAT CAUSED APU POWER PROBLEMS.  A DIRECT REPLACEMENT OF THE HARTMAN RELAY IS LEACH P/N ZC-B3N-018.  THE -018 LEACH RELAY HAS IMPROVED CONTACT RETENTION TO PREVENT SEPARATION.  THE LEACH RELAY WAS THE -018 P/N AND IS ALSO APPROVED FOR INSTALLATION IN THE POWER DIST BOX AS K1 (LAC2) AND K2 (RAC2) MAKING IT THE PREFERRED PART FOR SPARE STOCK.
